Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant with body ache, sore throat and blood in mucus. Why?

Hi im 24 +4 weeks pregnant and woke up this morning with all over body aches. Headache and ear ache plus sore throat and cough My throat feels really dry doesnt help sleeping with my mouth open then its even dryer. And when I cough to clear the mucus their is a tiny streak of blood not all the time but sometimes why is this?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You seem to be suffering from an upper respiratory infection. The blood streak is due to the erosion of the mucous membrane when you cough to clear the mucus. You should take warm saline gargles, apply eucalyptus oil to your forehead to relieve the headache and use a vaporizer to liquefy the secretions. You should see a physician and may need to use some antihistamine to relieve the symptoms and pain killers to relieve the aches. Take care.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor